# SDR SWAA2022021070718

- Difficulty date: March 28, 2018
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 69,682 hours, 40,938 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Wheel Well Rh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 663 RBL5 VERTICLE STIFFENER CRACKED BETWEEN TWO FASTERS. / REPLACED STA: 663 RBL 5 VERTICAL STIFFENER IAW B737-700 SRM 51-40-02-0G-0 DWG: 144A 7100 REV: B TAG: WN3325
